Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


Fixed Point Theorem For Integral Type C∗-Valued Contraction

PP: 101-104
Akbar Zada, Shahid Saifullah,
Recently, Z. Ma et al., introduced the notion of C∗-algebra valued metric spaces and proved some related fixed point theorems in these spaces. In this paper, we introduce the concept of Branciari integral type contractive condition for C∗-algebra valued metric spaces. Also we provide an example to support our main result.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved